MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTARPROCFLEX; VENTILATOR NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTARPROCFLEX; VENTILATOR NON-CONTINUOUS (RESPIRATOR)
Model Number CA461NTS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
A remstar pro c flex device was returned to a third party service center for service as part of the sound abatement foam recall process with no initial alleged complaint during the evaluation of the device, the service technician observed visible foam particles inside the blower kit and object code indicates the blower contributed to the foam degradation.Additionally, the service technician noted dust fail contamination.The evaluation of the device data identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused the reported event.The device was scrapped by the service center after the evaluation was completed.
 
Additional Manufacturer Narrative
Updated the conclusion code.

Brand Name
REMSTARPROCFLEX
Common Device Name
VENTILATOR NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24271844
Report Number2518422-2026-004217
Device Sequence Number10621486
Product Code BZD
UDI-Device Identifier00606959030152
UDI-Public(01)00606959030152
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCA461NTS
Device Catalogue NumberCA461NTS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown